# SDR AALA202509032327

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 68,835 hours, 28,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BACK SIDE OF EXIT SIGN ON CEILING ABOVE EXIT ROW 16 IS MISSING THE ARROWS POINTING TO OVER WING DOORS. REMOVED AND REPLACED EXIT SIGN. PER AMM 33-51-01.
